Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 1036089, 9 pages
http://dx.doi.org/10.1155/2016/1036089
Research Article

Formal First Integrals of General Dynamical Systems

1College of Science, Dalian Minzu University, Dalian 116600, China
2School of Mathematics, Jilin University, Changchun 130012, China

Received 22 February 2016; Accepted 4 July 2016

Academic Editor: Andrei D. Mironov

Copyright © 2016 Jia Jiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Kozlov, Symmetries, Topology, and Resonances in Hamiltonian Mechanics, Springer, Berlin, Germany, 1995. View at MathSciNet
  2. S. D. Furta, “On non-integrability of general systems of differential equations,” Zeitschrift für Angewandte Mathematik und Physik, vol. 47, no. 1, pp. 112–131, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. H. Poincaré, “Sur Ľintégration algébrique des équations différentielles du premier ordre et du premier degré,” Rendiconti del Circolo Matematico di Palermo, vol. 11, no. 1, pp. 193–239, 1897. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Goriely, “Integrability, partial integrability, and nonintegrability for systems of ordinary differential equations,” Journal of Mathematical Physics, vol. 37, no. 4, pp. 1871–1893, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. J. Morales Ruiz, Differencial Galois Theory and Non-Integrability of Hamiltonian Systems, Birkhäuser, Basel, Switzerland, 1999.
  6. H. Yoshida, “Necessary condition for the existence of algebraic first integrals. I. Kowalevski's exponents,” Celestial Mechanics, vol. 31, no. 4, pp. 363–379, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. L. Ziglin, “Branching of solutions and nonexistence of first integrals in Hamiltonian mechanics. I,” Functional Analysis and Its Applications, vol. 16, no. 3, pp. 181–189, 1982. View at Publisher · View at Google Scholar
  8. S. L. Ziglin, “Branching of solutions and the nonexistence of first integrals in Hamiltonian mechanics. II,” Functional Analysis and Its Applications, vol. 17, no. 1, pp. 6–17, 1983. View at Publisher · View at Google Scholar
  9. S. Shi and Y. Li, “Non-integrability for general nonlinear systems,” Zeitschrift für Angewandte Mathematik und Physik, vol. 52, no. 2, pp. 191–200, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. Li, Z. Xu, and S. Shi, “Nonexistence of formal first integrals for nonlinear systems under the case of resonance,” Journal of Mathematical Physics, vol. 51, no. 2, Article ID 022703, 11 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Liu, S. Shi, and Z. Xu, “Nonexistence of formal first integrals for general nonlinear systems under resonance,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 214–219, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. S. Shi, “On the nonexistence of rational first integrals for nonlinear systems and semiquasihomogeneous systems,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 125–134, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Goriely, Integrability and Non-Integrability of Dynamical Systems, World Scientific, Singapore, 2001.
  14. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. B. Collins, “Algebraic conditions for a centre or a focus in some simple systems of arbitrary degree,” Journal of Mathematical Analysis and Applications, vol. 195, no. 3, pp. 719–735, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Carr, Applications of Centre Manifold Theory, vol. 35 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1981. View at MathSciNet